# SDR DALA13026450950

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22L BETWEEN BS 1287 TO 1309, ALSO RUSTED NUTS SAME AREA LT UTILITARY TUNNEL AFT CARGO COMPARTMENT.   CORROSION ON LONGERON WAS REMOVED AND REMAINING THICKNESS WAS FOUND OUT OF LIMITS IAW SRM 53-01, FIG 61.  SECTION OF LONGERON FROM BS 1279 TO 1338 WAS REPLACED IAW SRM 53-02, FIG 18 WITH A NEW SECTION OF LONGERON AND REPAIR SPLICE, ALSO NUTS SAME AREA WERE REPLACED IAW SRM 51-30-5.
